# SDR HSYA2010060210

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- Aircraft time: 27,799 hours, 33,703 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Loose
- Location: Beta
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, CAPTAIN REPORTED AN UNCOMMANDED RT ENGINE AUTO FEATHER. THE ACFT RETURNED TO THE AIRPORT WITHOUT FURTHER INCIDENT ARRIVING BACK IN THE BLOCKS FOR MX TROUBLESHOOTING AND EVALUATION AT 1355Z. MX TROUBLESHOT ACFT AND FOUND BETA VALVE OUT OF ADJUSTMENT AND BETA CABLE LOOSE. MX RE-ADJUSTED BETA VALVE AND RE-RIGGED BETA CABLE. PERFORMED GROUND PERFORMANCE PROCEDURE FROM CHART 2 TORQUE GRAPH N /TEST SWITCH IN LOW PITCH AND CHART 3 TORQUE GRAPH N/TEST SWITCH OFF. ALL PARAMETERS ARE WITHIN LIMITS. WORK COMPLETED IAW MM 79-00-00. OPS CHECK FLIGHT PERFORMED TO VERIFY PROPER OPERATION OF NR 2 PROPELLER AND ENGINE IN ALL PHASES OF FLIGHT-SPECIFICALLY TAKEOFF ROLL, ROTATION AND CLIMBOUT. OPS CHECK FLIGHT COMPLETED, PERFORMED TOTAL OF 4 TAKEOFFS EACH WITHOUT ANY DISCREPANCIES, OPS CHECK FLIGHT SATISFACTORY.
